# SDR AALA20111019TUL05

- Difficulty date: October 10, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT STATION 1675 AT LEFT BUTTLINE 1.  REPLACED FLOORBOARD SUPPORT PER SRM 51-10-02-G9.
